# SDR QXEA2017060900409

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 15,723 hours, 16,719 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: 5022131
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE WARN LIGHT ILLUMINATED AT APPROX FL 195-200. NORMAL INDICATIONS UP TO THAT POINT AND NO OPEN DOOR INDICATIONS EITHER. DIVERTED. LANDING UNEVENTFUL. FERRY FOR REPAIRS. DAMAGED AFT CARGO DOOR SEAL NUMEROUS HOLES FOUND IN UPPER AFT RH CORNER.  REMOVED AFT CARGO DOOR SEAL IAW AMM 52-31-26-000-801 AND INSTALLED SERVICEABLE AFT CARGO DOOR SEAL IAW AMM 52-31-26-400-801.  OPS CHECKED GOOD.  PERFORMED PRESSURIZATION OF ACFT IAW AMM 21-00-00-863-801.  CABIN PRESSURE WARNING DID NOT ILLUMINATE. RETURNED TO SERVICE.
